# SDR AALA201602159024

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,907 hours, 14,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0407
- Condition: Low Pressure
- Location: L2 Door
- Part time: 64,098 hours, 23,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L2 DOOR SLIDE PRESS OUT OF LIMITS.  REPLACED L2 DOOR SLIDE IAW TASK CARD 19L80025002.
